# SDR SWIA2024061900424

- Difficulty date: April 24, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 42,826 hours, 31,086 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: UNKNOWN
- Condition: Chafed
- Location: Lt Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WS264.00 OUTBOARD FLAP HINGE FITTING ATTACHMENT POINTS FOR ATTACHMENT BRACKET SH670-14508-1 IS CHAFED.     (C-CHECK RO 6/17/2024)   REPAIRED CHAFED DAMAGES ON LH WS264.00 OUTBOARD FLAP HINGE FITTING ATTACHMENT POINTS FOR ATTACHMENT BRACKET SH670-14508-1 PER  REO 670-57-53-358 REV -- DATED 2024-04-30. ORIGINAL THICKNESS .150" ,REMAINING ON IB HINGE FITTING HALF .137" AND OB HINGE FITTING HALF .127", MATERIAL LOSS ON IB HINGE FITTING HALF .013" AND OB HINGE FITTING HALF .023. C/W TASK CARD 51-900-1002-SKY
